# SDR 06FDEA03805

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO DOOR AFT DOOR JAMB (STA 775, L12-13) FOUND SURFACE DENT.  REPAIR CARRIED OUT AT M/D CARGO DOOR AFT DOOR JAMB (STA 775, L12-13) AS PER FEDEX   EA 1-5310-104820,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
